DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6113

Title: GEOMETRICALLY NONLINEAR-ANALYSIS OF SYMMETRICALLY LAMINATED COMPOSITE AND SANDWICH SHELLS WITH A HIGHER-ORDER THEORY AND C(0) FINITE-ELEMENTS
Authors: KANT, T
KOMMINENI, JR
Keywords: large deformation analysis
cylindrical-shells
shear deformation
plates
Issue Date: 1994
Publisher: ELSEVIER SCI LTD
Citation: COMPOSITE STRUCTURES, 27(4), 403-418
Abstract: A C0 continuous displacement based finite element formulation of a higher-order theory for linear and geometrically non-linear analysis (which accounts for large displacements in the sense of von Karman) of symmetrically laminated composite and sandwich shells under transverse loads is presented. The displacement model accounts for non-linear and constant variation of tangential and transverse displacement components, respectively, through the shell thickness. The assumed displacement model eliminates the use of shear correction coefficients. The discrete element chosen is a nine-node quadrilateral element with nine degrees of freedom per node. The accuracy of the present formulation is then established by comparing the present results with the available analytical closed-form two-dimensional solutions, three-dimensional elasticity solutions and other finite element solutions. Some new results are generated for future comparisons to and evaluations of sandwich shells.
URI: http://dx.doi.org/10.1016/0263-8223(94)90267-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6113
http://hdl.handle.net/10054/6113
ISSN: 0263-8223
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback